# SDR UHLA2013013000022

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 23,362 hours, 14,505 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL280 WINDOW SEAL ON CAPTAINS SIDE WINDOW CAME LOOSE AND WAS HITTING THE WINDOW.  DIVERTED TO DTW.  APPLIED SPEED TAPE TO DAMAGED HUMP SEAL AND PLACED ON DMI.
